How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I am 39, male with wegeners granulomatosis and been on hemodialysis

This answer was rated:

I am 39, male with wegener's granulomatosis and been on hemodialysis for 8 years. I have been hypertensive for many years and have had to take medications, but for the last couple of weeks my blood pressure has been normal to low and I have stopped taking the blood pressure medication. 106/67 right now which is very unusual for me. Should I be concerned?

What blood pressure medications did you stop and when did you stop it? How do you feel right now?

Customer: replied 4 years ago.
My doctor had put me on norvasc about 3 months ago and I stopped taking it about month ago. I feel like I am under a lot of stress. Also I quit smoking 9 months ago and been feeling a lot of anxiety.
What about dizziness or feeling faint or sweating?
Customer: replied 4 years ago.
no dizziness, not faint, I get a little light sweating when my blood pressure drops.
OK. It would seem that you no longer require blood pressure medication for now. That said, I'm concerned by a patient whose doctor felt he did the medication now has a blood pressure that now is a little on the low side. This could indicate either a cardiac problem or perhaps a problem with low cortisol levels, so you need to let your doctor know about where your pressure stands now.
Customer: replied 4 years ago.
Oh that reminds me. I had just finished weaning off of prednisone a coupe weeks before this low pressure started. I had been on 10mg of prednisone for a lest a year. Doctor had me lower it to every other day for a month, then every 3rd day for month, then I stopped it.
That was a reasonable wean, but I would still check your cortisol levels.
Dr. Chip and 4 other Health Specialists are ready to help you

Related Health Questions